# SDR AALA20060393

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT ELECTRICAL SMELL IN COCKPIT, SMELL & SMOKE HAZE IN CABIN.  DISSIPATED AFTER TURNING OFF POWERPORTS, OVENS, OVERHEAD LIGHTS, AND WORK LIGHTS.  STANDBY ALTIMETER C/B POPPED DURING FLIGHT.  LANDED WITHOUT INCIDENT.  SMELL REOCCURED WITH POWERPORT SWITCH ACTIVATION.  PLACARDED POWERPORT SYS INOP.  REINSTATED STANDBY ALTIMETER C/B.  SYS GROUND CHECKED NORMAL OPERATION.  DFW PERFORMED VISUAL INSPECTION OF ALL INSEAT POWER SUPPLY UNITS AND UNDER LOWER SIDEWALL PANELS, SIDEWALL TO PASSENGER SEAT POWERPORT CABLES, UNDER SEAT POWERPORT WIRING.  POWERPORT POWER RELAY K9701 AND ALL POWER PORT OUTLETS FOR SIGNS OF OVERHEATING, ARCING, OR CHAFED WIRES.  NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
